# SDR DALA2015011900361

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 55,815 hours, 21,343 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, THE CREW REPORTED THAT THE COCKPIT AND CABIN FILLED WITH SMOKE WHILE ADVANCING THE THROTTLES.  MAINTENANCE FOUND OIL STAINING ON THE HPC STAGES 6 AND 14 ON THE NR 1 ENGINE. R & R NR 1 ENGINE.
